This product is out of stock.

Paracetamol 125mg - 10 Suppositories

Out of stock
125mg £19.99
250mg £20.99
Alexandra Moses - Medical Content Writer
Alexandra Moses
Medical Content Writer
15/03/2023
14/03/2025
James O'Loan - CEO & Superintendent Pharmacist
James O'Loan
CEO & Superintendent Pharmacist
15/03/2023

What is Paracetamol 125mg - 10 Suppositories? 

Paracetamol Suppositories contain 125mg of paracetamol and can be used to relieve pain and bring down a high temperature in children from the ages of 1-6. A suppository is a small, cone-shaped medicine that’s inserted into the back passage, the ideal solution for young children who may struggle to take paracetamol in a tablet or syrup form. This product contains 10 suppositories.

 

How to use this product

Always use Paracetamol Suppositories exactly as described in the patient information leaflet or as your doctor / Chemist4U pharmacist has told you. The recommended dose for children aged between 1 and 3 years is one suppository, and for children aged between 4 to 6 years, it’s two suppositories.

 

Do not give your child more than 4 doses in a 24 hour period. You must leave at least 4 hours between each dose. Before you start, ensure that your child’s bowels are completely empty before you give them this medicine. It may be easier for you to apply the suppository if your child is lying on their front or side on a bed. Wash and dry your hands thoroughly, and peel off the wrapping to open the suppository.

 

Gently push the suppository into your child’s back passage with the pointed end first. It’s important that you keep your child still for a couple of minutes, then wash and dry your hands after application.

 

How does paracetamol relieve pain? 

Paracetamol is a popular painkiller used to treat everyday ailments and it works by blocking the chemical messengers in our brain that tell us we are in pain. It helps to relieve pain but it can also be used to ease fever and lower high temperatures, too.

 

Are Paracetamol 125mg Suppositories suitable for children? 

Paracetamol Suppositories contain 125mg of paracetamol and are suitable for children between the ages of 1-6. If your child is under the age of 1 or over the age of 6, you may need a different strength of suppository to suit their needs.

 

When should this product not be used? 

Paracetamol Suppositories may be unsuitable for certain children. Do not use this product on your child if they are allergic to paracetamol or any of the other listed ingredients. Do not use this product if they have liver or kidney problems, or if they are taking any medication that can affect their liver. Talk to your doctor or Chemist4U pharmacist before giving this medicine to your child if they are taking any other medicine.

 

Are there any side effects? 

Like all medicines, Paracetamol Suppositories may cause side effects in some people, but these won’t affect everybody. Seek emergency medical attention if you notice any signs of a severe allergic reaction, symptoms of which include swelling of the face and throat, skin rash, breathing difficulties and/or loss of consciousness. Common side effects include redness or soreness in or around the back passage. 

 

If your child experiences any side effects, including any not included in the patient information leaflet, you can report them using the MHRA Yellow Card Scheme.

 

Storage information

Store below 25°C in a cool, dry place out of sight and reach of children. Do not use after the expiry date, referring to the last day of the month stated on the packaging. Do not throw away any medicines via wastewater or household waste.

 

Important information

This product is a medicine; make sure to speak to your doctor or Chemist4U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

NHS Help & Advice on Drug Addiction

Talk To Frank - Drug Addiction Help & Support

 

Advice & Guides

Why does my child have a fever?

A high temperature or a fever is very common in children, and it’s typically a sign that their body is fighting an infection, like a cold, chicken pox or tonsillitis. They may also develop a fever after a vaccination – we know, the tears from that painful needle were bad...
Read More

Children's Health Statistics UK

With the impact of COVID-19, we at Chemist4U were interested to know about the state of children’s health in the UK in 2020. So we’ve gathered the latest research, insights and statistics into UK children’s health on a range of factors including long term conditions, obesity, mortality rates, conceptions, oral...
Read More
© 2024 Chemist4U. Innox Trading Ltd, 35-37 Greenhey Place, Skelmersdale, Lancashire, WN8 9SA, GB. All rights reserved. Registered and regulated UK pharmacy with the GPhC (registered premises 9011784). Registered in England No. 07262043 | VAT Registration No. GB140138454